# SDR USAA920080381

- Difficulty date: January 12, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 54,870 hours, 32,330 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654988630
- Condition: Cracked
- Location: Bs 500c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C18 CHECK - NR 6060939, CRACKED STRINGER, BS 500C S16R.  REPAIRED STRINGER, BS 500C, S16R IAW USAIRWAYS ER 03-5312-01094-DD1.
